# SDR AALA20072409

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 55,300 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT LEFT MID GALLEY DAMAGED.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
